Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 351, NWS Jackson, MS

July 13, 2007Madison County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2007, 4:05 PM CDT for Madison County, Mississippi. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2007, 4:05 PM CDT (21:05 UTC)
Expired
Jul 13, 2007, 4:45 PM CDT
In force
40 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 38 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:35 PM CDTTSTM WND DMG7 W Canton, MSSEVERAL TREES DOWN ON HWY 22 REPORTED BY S.O.
Jul 13, 4:45 PM CDTTSTM WND DMG7 Ese Canton, MSSMALL TREES DOWN ON PINE GROVE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.1 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
317 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
711 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 132105
SVRJAN
MSC089-132145-
/O.NEW.KJAN.SV.W.0351.070713T2105Z-070713T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI JUL 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...MADISON...CANTON...

* UNTIL 445 PM CDT

* AT 405 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF FLORA...OR
  ABOUT 17 MILES NORTHWEST OF CLINTON...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FLORA BY 425 PM CDT...
  ANNANDALE...GLUCKSTADT AND 6 MILES NORTHWEST OF MADISON BY 445 PM
  CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3242 9023 3251 9024 3251 9041 3254 9043
      3257 9043 3260 9033 3264 9029 3266 9019
      3274 9000 3280 8973 3269 8975 3243 9005

$$

GARRETT
2 follow-up statements
000 
WWUS54 KJAN 132125
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
425 PM CDT FRI JUL 13 2007

MSC089-132145-
/O.CON.KJAN.SV.W.0351.000000T0000Z-070713T2145Z/
MADISON MS-
425 PM CDT FRI JUL 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR MADISON COUNTY...

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED ABOUT 9 
MILES NORTHWEST OF MADISON...MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANNANDALE AND 9 MILES SOUTHWEST OF CANTON BY 435 PM CDT...
  GLUCKSTADT AND MADISON BY 445 PM CDT...

ADDITIONALLY...A LINE OF SEVERE THUNDERSTORMS WAS ENTERING MADISON 
COUNTY FROM THE WEST.  DOPPLER RADAR INDICATED THAT THIS LINE OF 
STORMS COULD PRODUCE WINDS OF 60 MPH AS IT MOVES THROUGH FLORA 
THROUGH 435 PM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3242 9023 3251 9024 3251 9041 3254 9043
      3257 9043 3260 9033 3264 9029 3266 9019
      3274 9000 3280 8973 3269 8975 3243 9005

$$

AEG
000 
WWUS54 KJAN 132140
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
440 PM CDT FRI JUL 13 2007

MSC089-132145-
/O.CON.KJAN.SV.W.0351.000000T0000Z-070713T2145Z/
MADISON MS-
440 PM CDT FRI JUL 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR MADISON COUNTY...

AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND 
DAMAGING WINDS OF 60 TO 70 MPH.  THIS STORM WAS LOCATED NEAR 
ANNANDALE...OR JUST NORTHWEST OF MADISON...MOVING SOUTHEAST AT 30 
MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3242 9023 3251 9024 3251 9041 3254 9043
      3257 9043 3260 9033 3264 9029 3266 9019
      3274 9000 3280 8973 3269 8975 3243 9005

$$

AEG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:25 PM CDT, 40 minutes earlier.

Area forecast discussion, Jul 13, 3:25 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT FRI JUL 13 2007

.DISCUSSION...TONIGHT THROUGH SATURDAY...LATEST SATELLITE IMAGERY
SHOWED CONVECTION DEVELOPING SOUTHEAST OVER THE ARKLAMISS FROM AN
MCS OVER ARKANSAS...WHICH WAS ASSOCIATED WITH AN UPPER LEVEL
DISTURBANCES PUSHING SOUTHEAST OVER ARKANSAS. THIS SYSTEM WAS MOVING
SOUTHEAST ALONG A WEAK SURFACE BOUNDARY. AREA RADARS WERE NOTING
SOME SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY ALONG THE WEAK
FRONTAL BOUNDARY ACROSS EXTREME SOUTHEAST ARKANSAS INTO CENTRAL
MISSISSIPPI.

FOR THE SHORT TERM IT WILL CONTINUE TO BE A RATHER ACTIVE PERIOD
WITH THE BOUNDARY HANGING AROUND THROUGH SATURDAY. A SERIES OF WEAK
DISTURBANCES WILL MOVE SOUTHEAST ALONG THE BOUNDARY. THIS COMBINED
WITH SOME DAYTIME HEATING...INSTABILITY AND SOME FLOW IN THE MID TO
UPPER LEVELS WILL SPELL THE POSSIBILITY OF SOME SEVERE WEATHER FOR
THE SHORT TERM. LOOKING AT SOME OF THE INDICES...PWATS WILL BE 1.8 TO
AROUND 2 INCHES...LIFTED INDEXES -6 TO -8...500 MB WINDS 15 TO 30
KNOTS...850 MB WINDS WILL BE A LITTLE WEAK AT 5 TO 15 KNOTS... AND K
INDEX AROUND 35. MADE SLIGHT ADJUSTMENTS TO POPS. MAV POPS LOOKED TO
BE TOO LOW FOR TONIGHT...SO WENT CLOSER TO HIGHER NAM POPS. FOR
SATURDAY THE MAV LOOKED A LITTLE MORE REASONABLE WITH THE HIGHER
POPS. AS FAR AS TEMPS IS CONCERN MADE JUST A SLIGHT ADJUSTMENT TO
GUIDANCE WITH LOWS IN THE UPPER 60S TO LOWER 70S. EVEN WITH THE
RAIN  THE GUIDANCE NUMBERS LOOKED TO BE A LITTLE COOL...SO WENT
CLOSER TO THE PREVIOUS FORECAST NUMBERS. HIGHS WILL BE MAINLY FROM
THE UPPER 80S TO AROUND 90./17/

SATURDAY NIGHT THROUGH NEXT FRIDAY...THE PATTERN WE HAVE BEEN IN
UNDER THE PAST FEW DAYS WILL CONTINUE INTO THIS WEEKEND AS A SERIES
OF UPPER LEVEL DISTURBANCES CONTINUE TO MOVE ALONG A STALLED
BOUNDARY. CONVECTION DURING THE DAY SATURDAY MAY LINGER INTO
SATURDAY NIGHT. CONTINUED MOISTURE...COUPLED WITH ENOUGH
INSTABILITY...WILL BRING THE POTENTIAL FOR A FEW STORMS TO BE STRONG
TO SEVERE. THEREFORE...WILL MAINTAIN WORDING IN HWO FOR STRONG TO
SEVERE STORMS AND THE POTENTIAL FOR HEAVY RAIN. SOME OF THE
CONVECTION MAY LINGER INTO SUNDAY AS A BROAD UPPER TROUGH REMAINS
SITUATED ACROSS THE REGION.

500 MB HEIGHTS BEGIN TO INCREASE LATE SUNDAY INTO MONDAY AS UPPER
RIDGING BEGINS TO NOSE INTO THE REGION FROM THE EAST...SHIFTING THE
UPPER TROUGH WEST. THIS WILL BRING THE BEST RAIN CHANCES TO THE
WESTERN PORTIONS OF THE REGION AS THE REMAINDER OF THE CWA WILL FALL
UNDER LIGHT ANTICYCLONIC FLOW.

RIDGING WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK...THUS
LIMITING RAIN CHANCES FOR THE REGION. THE ATMOSPHERE WILL REMAIN
UNSTABLE...BUT WITH LIMITED FORCING...THE POTENTIAL FOR CONVECTION
WILL BECOME MORE DIURNALLY DRIVEN. TEMPERATURES WILL UNDERGO A
WARMING TREND AS A RESULT OF THE RIDGE ESTABLISHING ITSELF OVER THE
CWA.

I STUCK WITH GUIDANCE FOR TEMPS AND POPS FOR MUCH OF THE PERIOD. THE
EXCEPTION TO THIS IS TEMPERATURES FOR SATURDAY NIGHT. GUIDANCE CAME
IN WITH LOWS IN THE UPPER 60S. GIVEN CLOUD COVER REMAINING FROM
AFTERNOON CONVECTION...COUPLED WITH RECENTLY SATURATED SOILS...I
DONT EXPECT TEMPS TO FALL THAT LOW. I RAISED LOWS AROUND 1-2 DEGREES
FOR MOST PLACES. OTHERWISE NO OTHER CHANGES WERE MADE TO THE
PREVIOUS FORECAST. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  88  70  85 /  40  64  50  54
MERIDIAN      70  88  68  86 /  39  60  45  44
VICKSBURG     70  88  70  86 /  46  61  55  59
HATTIESBURG   72  87  69  86 /  40  57  40  49
NATCHEZ       71  86  70  83 /  47  61  60  66
GREENVILLE    71  90  69  86 /  62  63  44  42
GREENWOOD     70  88  69  86 /  51  63  42  42

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

17/28
Hazardous weather outlook, Jul 13, 3:14 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT FRI JUL 13 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
142015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
314 PM CDT FRI JUL 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY
A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO SHIFT EAST
ACROSS THE AREA LATE THIS AFTERNOON AND INTO TONIGHT ALONG A WEAK
BOUNDARY. THESE DISTURBANCES...COMBINED WITH INSTABILITY...RICH LOW
LEVEL MOISTURE...SOME WIND SHEAR DYNAMICS...AND DAYTIME HEATING WILL
PROVIDE GOOD COVERAGE FOR SHOWERS AND THUNDERSTORMS WITH SOME OF THE
STORMS BECOMING STRONG TO SEVERE LATE THIS AFTERNOON AND CONTINUING
INTO TONIGHT AND ON SATURDAY. THE PRIMARY CONCERNS WITH THE STORMS OR
STORM CLUSTERS WILL BE LOCALLY HEAVY DOWNPOURS...FREQUENT
LIGHTNING...AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY
MORE UPPER LEVEL IMPULSES WILL MOVE ALONG THE STALLED BOUNDARY INTO
SATURDAY NIGHT. THE ATMOSPHERIC CONDITIONS WILL REMAIN SIMILAR TO
THOSE OF PREVIOUS DAYS. THE AIRMASS OVER THE REGION WILL REMAIN VERY
MOISTURE AND UNSTABLE. AS THE DISTURBANCES MOVE THROUGH THE MOIST AND
UNSTABLE AIR...MORE THUNDERSTORMS WILL DEVELOP. A FEW STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT. DAMAGING WIND
GUSTS WILL BE THE PRIMARY CONCERN WITH THE STORMS. PERIODS OF HEAVY
RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO BE
LIKELY. THE PONDING OF WATER ON ROADWAYS AND IN OTHER LOW LYING AREAS
MAY OCCUR.

FROM SUNDAY THROUGH NEXT FRIDAY...THE PROBABILITY OF HAZARDOUS
WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE
NEEDED TONIGHT AND AGAIN ON SATURDAY. OTHERWISE...ACTIVATION IS NOT
EXPECTED THROUGH NEXT FRIDAY JULY 20TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

19

In the hours before

Local storm report, Jul 13, 3:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     NEWTON                  32.32N 89.16W
07/12/2007                   NEWTON             MS   UTILITY COMPANY

            TREES AND TREE LIMBS DOWN ACROSS POWERLINES AROUND THE
            NEWTON AREA.

&&

BRYANT
Local storm report, Jul 13, 3:27 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
327 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     NEWTON                  32.32N 89.16W
07/12/2007                   NEWTON             MS   EMERGENCY MNGR

            TREES BLOWN DOWN ON A TRAILER.

&&

BRYANT
Local storm report, Jul 13, 3:29 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
329 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     MONTICELLO              31.55N 90.11W
07/12/2007                   LAWRENCE           MS   UTILITY COMPANY

            TREES AND TREE LIMBS BLOWN DOWN ON POWERLINES AROUND THE
            MONTICELLO AREA.

&&

BRYANT
Local storm report, Jul 13, 3:31 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
331 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     PRENTISS                31.60N 89.87W
07/12/2007                   JEFFERSON DAVIS    MS   UTILITY COMPANY

            TREES AND TREE LIMBS DOWN ON POWERLINES AROUND THE
            PRENTISS AREA.

&&

BRYANT
Local storm report, Jul 13, 3:35 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     SYLVARENA               32.01N 89.38W
07/12/2007                   SMITH              MS   UTILITY COMPANY

            TREES AND TREE LIMBS DOWN ON POWERLINES AROUND THE
            SYLVARENA AREA.

&&

BRYANT
Local storm report, Jul 13, 3:42 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
342 PM CDT FRI JUL 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     13 SE FOREST            32.22N 89.32W
07/12/2007                   SMITH              MS   UTILITY COMPANY

            TREES AND TREE LIMBS DOWN ON POWERLINES AROUND THE
            SOUTHEAST CORNER OF SCOTT COUNTY.

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:17 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington73 min
Jul 13, 3:22 PM CDTSevere Thunderstorm WarningJANSharkey23 min
Jul 13, 3:36 PM CDTSevere Thunderstorm WarningJANYazoo39 min
Jul 13, 3:42 PM CDTSevere Thunderstorm WarningJANHinds, Warren80 min
Jul 13, 3:54 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah51 min
Jul 13, 4:31 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson44 min
Jul 13, 4:42 PM CDTSevere Thunderstorm WarningJANMadison, Rankin49 min
Jul 13, 4:54 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence51 min
Jul 13, 4:56 PM CDTSevere Thunderstorm WarningJANAdams, Franklin27 min
Jul 13, 5:38 PM CDTSevere Thunderstorm WarningJANForrest32 min
Jul 13, 5:56 PM CDTSevere Thunderstorm WarningJANLamar24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.